Severe heart palpitations. Heart rate steady at 80 to 100. BP increases 200/115 at times, goes down with clonidine and other bp meds. I have noticed this started since I left hosp. in July of 2013. Given while in hosp, never notice or used pulmicort prior to this time. Have asthma and copd w/exacerbations at times and treated at hosp and home as needed w.nebulizer. Also, while in hosp.BP became a problem and Dr put me on pro-cardia which seemed to work for a while. Could it be either/or both? Seeing Dr. Next week should I be concerned in the mean time. Thank You and I appreciate your time.
Cardiovascular side effects of oral budesonide (the active ingredient contained in Pulmicort Turbuhaler) have included chest pain, palpitations, tachycardia, dependent edema, face edema, hypertension, flushing, and increased C-reactive protein.
I suggest you contact your Dr. asap.-
- Clonidine Information for Consumers
- Clonidine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonidine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
High Blood Pressure - Hi All, I have good news to report today when I took my blood pressure it was?
Updated 9 Aug 2013 • 1 answer
Is a heart rate of 127 dangerous for a chf patient with high blood pressure. My father was recently?
Updated 15 Apr 2015 • 1 answer
Updated 25 Dec 2016 • 1 answer
Updated 14 Apr 2017 • 1 answer
Updated 28 Nov 2018 • 1 answer